Alert archive / South Carolina / River Flood Warnings in 2018

River Flood Warning 12, NWS Charleston, SC

September 14, 2018Berkeley County, Georgetown County, Williamsburg County, South Carolina

NWS Charleston, SC issued this river flood warning at Sep 14, 2018, 11:05 AM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Sep 15, 2018, 8:00 PM EDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Sep 14, 2018, 11:05 AM EDT (15:05 UTC)
In effect from
Sep 15, 2018, 8:00 PM EDT
Expired
Sep 21, 2018, 10:27 AM EDT
In force
6 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 10.62 ft at Sep 18, 2018, 7:00 AM EDT.

actionminormoderate101509/1409/1509/1609/1709/1809/1909/2009/2109/22
Action stage
9 ft
Minor stage
10 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

333 
WGUS42 KCHS 141505
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1105 AM EDT Fri Sep 14 2018

SCC015-043-089-151504-
/O.NEW.KCHS.FL.W.0012.180916T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0000Z.180917T1200Z.000000T0000Z.NO/
1105 AM EDT Fri Sep 14 2018

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Santee River near Jamestown.
* from Saturday evening until further notice.
* At 10 AM Friday the stage was 8.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday evening and continue 
  to rise to near 11.9 feet by Monday morning. Additional rises are 
  possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
16 follow-up statements
672 
WGUS82 KCHS 150111
FLSCHS

Flood Statement
National Weather Service Charleston SC
911 PM EDT Fri Sep 14 2018

SCC015-043-089-160110-
/O.EXT.KCHS.FL.W.0012.180916T0600Z-000000T0000Z/
/JAMS1.1.ER.180916T0600Z.180917T1800Z.000000T0000Z.NO/
911 PM EDT Fri Sep 14 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Friday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Sunday morning and 
  continue to rise to near 11.4 feet by early Monday afternoon. 
  Additional rises are possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
082 
WGUS42 KCHS 151457
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1057 AM EDT Sat Sep 15 2018

...Forecast Flooding Changed from Minor to Minor Severity for the 
following locations in South Carolina...

  Santee River near Jamestown

SCC015-043-089-161456-
/O.EXT.KCHS.FL.W.0012.180916T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0000Z.180918T0000Z.000000T0000Z.NO/
1057 AM EDT Sat Sep 15 2018


* from this evening until further notice.
* At 10 AM Saturday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to 
  rise to near 12.0 feet by Monday evening. Additional rises are 
  possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
636 
WGUS82 KCHS 151522
FLSCHS


Flood Statement
National Weather Service Charleston SC
1122 AM EDT Sat Sep 15 2018

SCC015-043-089-161521-
/O.CON.KCHS.FL.W.0012.180916T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0000Z.180918T0000Z.000000T0000Z.NO/
1122 AM EDT Sat Sep 15 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 10 AM Saturday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to 
  rise to near 12.0 feet by Monday evening. Additional rises are 
  possible thereafter.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
951 
WGUS82 KCHS 160224
FLSCHS

Flood Statement
National Weather Service Charleston SC
1024 PM EDT Sat Sep 15 2018

SCC015-043-089-170224-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0412Z.180917T1800Z.000000T0000Z.NO/
1024 PM EDT Sat Sep 15 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 PM Saturday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river will rise above flood stage by early Sunday 
  morning and continue to rise to near 11.1 feet by early Monday
  afternoon.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
535 
WGUS82 KCHS 161418
FLSCHS


Flood Statement
National Weather Service Charleston SC
1018 AM EDT Sun Sep 16 2018

SCC015-043-089-171417-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0810Z.180918T1200Z.000000T0000Z.NO/
1018 AM EDT Sun Sep 16 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Sunday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.1 feet by Tuesday morning 
  then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
753 
WGUS82 KCHS 161945
FLSCHS

Flood Statement
National Weather Service Charleston SC
345 PM EDT Sun Sep 16 2018

SCC015-043-089-171945-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0810Z.180918T1200Z.000000T0000Z.NO/
345 PM EDT Sun Sep 16 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 2 PM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.7 feet by Tuesday morning 
  then begin a slow fall.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
182 
WGUS82 KCHS 170138
FLSCHS

Flood Statement
National Weather Service Charleston SC
938 PM EDT Sun Sep 16 2018

SCC015-043-089-180138-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0810Z.180918T1200Z.000000T0000Z.NO/
938 PM EDT Sun Sep 16 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Sunday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.7 feet by Tuesday morning 
  then begin a slow fall.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
434 
WGUS82 KCHS 171452
FLSCHS


Flood Statement
National Weather Service Charleston SC
1052 AM EDT Mon Sep 17 2018

SCC015-043-089-181452-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0810Z.180917T1430Z.000000T0000Z.NO/
1052 AM EDT Mon Sep 17 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 10 AM Monday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady or slowly fall.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
195 
WGUS82 KCHS 180210
FLSCHS

Flood Statement
National Weather Service Charleston SC
1010 PM EDT Mon Sep 17 2018

SCC015-043-089-190210-
/O.CON.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0810Z.180918T0600Z.000000T0000Z.NO/
1010 PM EDT Mon Sep 17 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 PM Monday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady then begin a slow fall.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
120 
WGUS82 KCHS 181419
FLSCHS


Flood Statement
National Weather Service Charleston SC
1019 AM EDT Tue Sep 18 2018

SCC015-043-089-191419-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-180921T1800Z/
/JAMS1.1.ER.180916T0810Z.180918T1330Z.180921T0600Z.NO/
1019 AM EDT Tue Sep 18 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Tuesday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Friday morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
854 
WGUS82 KCHS 190048
FLSCHS

Flood Statement
National Weather Service Charleston SC
848 PM EDT Tue Sep 18 2018

SCC015-043-089-200047-
/O.CON.KCHS.FL.W.0012.000000T0000Z-180921T1800Z/
/JAMS1.1.ER.180916T0810Z.180918T1330Z.180921T0600Z.NO/
848 PM EDT Tue Sep 18 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 7 PM Tuesday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain nearly steady then slowly fall. The
  river will fall below flood stage early Friday morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
100 
WGUS82 KCHS 191411
FLSCHS


Flood Statement
National Weather Service Charleston SC
1011 AM EDT Wed Sep 19 2018

SCC015-043-089-201411-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.180916T0810Z.180918T1330Z.000000T0000Z.NO/
1011 AM EDT Wed Sep 19 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 AM Wednesday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue near 10.6 feet through this afternoon 
  then begin a slow fall.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
690 
WGUS82 KCHS 200117
FLSCHS


Flood Statement
National Weather Service Charleston SC
917 PM EDT Wed Sep 19 2018

SCC015-043-089-210116-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-180922T1200Z/
/JAMS1.1.ER.180916T0810Z.180918T1330Z.180922T0000Z.NO/
917 PM EDT Wed Sep 19 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 8 PM Wednesday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Friday 
  evening.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
370 
WGUS82 KCHS 201507
FLSCHS


Flood Statement
National Weather Service Charleston SC
1107 AM EDT Thu Sep 20 2018

SCC015-043-089-211506-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-180923T0600Z/
/JAMS1.1.ER.180916T0810Z.180918T1330Z.180922T1800Z.NO/
1107 AM EDT Thu Sep 20 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 10 AM Thursday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Saturday afternoon.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
122 
WGUS82 KCHS 210203
FLSCHS


Flood Statement
National Weather Service Charleston SC
1003 PM EDT Thu Sep 20 2018

SCC015-043-089-220203-
/O.EXT.KCHS.FL.W.0012.000000T0000Z-180923T0000Z/
/JAMS1.1.ER.180916T0810Z.180918T1330Z.180922T1200Z.NO/
1003 PM EDT Thu Sep 20 2018

The Flood Warning continues for
  The Santee River near Jamestown.
* At 9 PM Thursday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Saturday 
  morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
220 
WGUS82 KCHS 211427
FLSCHS


Flood Statement
National Weather Service Charleston SC
1027 AM EDT Fri Sep 21 2018

SCC015-043-089-211457-
/O.CAN.KCHS.FL.W.0012.000000T0000Z-180923T0000Z/
/JAMS1.1.ER.180916T0810Z.180918T1330Z.180921T1000Z.NO/
1027 AM EDT Fri Sep 21 2018

The Flood Warning is cancelled for
  The Santee River near Jamestown.
* At 9 AM Friday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 6 AM Friday.
* Forecast, the river will continue to fall to 9.4 feet by Saturday 
  morning.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Sep 14, 7:37 AM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Sep 14, 7:37 AM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
737 AM EDT Fri Sep 14 2018

.SYNOPSIS...
Hurricane Florence is expected to impact the Carolinas through
this weekend. A cold front should approach the region during
the second half of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Today: Hurricane Florence will push inland through far
Southeast NC with the deep moisture advection increasing over
the northeast quarter of SC along with bands of more substantial
rainfall nearing our northern fringes of our forecast area.
Model consensus indicates 2.5 inch PWATs nudging into far
Eastern Berkeley and far Northern Charleston Counties. We have
trended higher on the POPs toward likely sooner in the afternoon
toward late day categorical values. Otherwise, with the slow
track of Florence, we made few changes to our forecast with
diminishing chances of afternoon showers down to the Savannah
River with mainly dry and warm weather across Southeast GA in
general subsidence and sinking offshore flow.

Tropical Storm Force winds are expected to encroach the Charleston
and Berkeley County zones as the day wears on. Certainly wind
gusts exceeding tropical storm force should become frequent from
around Moncks Corner to Mcclellanville during the late morning
hours. All tropical watches and warnings remain intact this
morning with no changes.

Tonight: 00Z models in good agreement that a slowly weakening
Florence shifts west-southwest to around Horry County SC around
12Z Saturday. Tropical Storm force winds are forecast for the
Charleston Tri-County area tonight with increasing coverage of
more significant tropical rains in this region. The ECMWF has
shifted a bit more in line with GFS and while Florence will be
tracking toward the general Charleston area overnight, it's forecast
is now mainly over land. The wind fields will be quite large
however and the Hurricane to Tropical Storm phase is expected
to be slow. Some of the rains could approach the far southern SC
coast late, but infrequent gusts over 35 kt are expected. Over
southeast GA, mainly dry with only slight chances for showers
along the Savannah River.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
Better agreement within the 14/00Z model suite suggests the center
of Florence remains over land once landfall is made and then
proceeds generally west across central South Carolina through much
of the weekend while weakening. Based on the latest track forecast,
tropical storm conditions are most likely across Berkeley,
Charleston, and Dorchester counties continuing through late Saturday
or early Sunday. Refer to the Hurricane Local Statement for specific
information on expected impacts. Sunday into Monday, the circulation
is expected to proceed on a more inland track on its way to recurve
around ridging, with conditions gradually improving across the
forecast area. Model guidance then indicates convergence behind the
departing circulation producing northward-moving showers/thunderstorms
forming over coastal waters and advecting inland into Monday,
and minimum chance POPs will be maintained this period, slightly
favoring South Carolina zones.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Florence is expected to continue to venture inland before recurving
northeast around a ridge. A cold front will approach the forecast
area mid-to-late week and appears poised to cross through by the end
of the week before the Bermuda High builds back over the
southeast.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
KCHS: Increasing northwest winds gusting between 30-35 kts today
with increasing chances for rainfall during the afternoon hours.
VFR conditions will deteriorate to MVFR/IFR as deep moisture
as Hurricane Florence approaches. Wind speeds and gusts should
increase overnight as surface pressures lower and the gradient
tightens. We think steadier rains will increase overnight
lowering vsbys to MVFR/IFR.

KSAV: VFR, offshore winds will be gusty today and occasionally
tonight.

Extended Aviation Outlook: Flight restrictions are increasingly
likely at KCHS through at least Sunday, mainly due to restricted
visibility in heavy rainfall, though ceiling reductions are also
likely. Gusty winds are also expected to impact the terminals Friday
through Sunday night. Sustained winds of 30-40 knots are possible
Friday into Saturday at KCHS with lower surface windspeeds
anticipated at KSAV. Brief flight restrictions will then remain
possible at either terminal into next week, primarily due to
showers/thunderstorms.

&&

.MARINE...
Tropical headlines have not changed this morning as Florence
nears landfall around Wilmington NC. Through the weekend,
dangerous conditions will continue to affect the marine area as
Hurricane Florence moves nearby. Charleston Harbor and adjacent
coastal waters remain under a Tropical Storm Warning and
Hurricane Watch, with remaining marine zones under Small Craft
Advisories. Winds and seas will gradually decrease beginning
Monday as the center of the circulation progresses further
inland.

Rip Currents and High Surf: Strengthening winds will occur along the
SC and GA coast with increasing swells arriving along the beaches
with a 14-16 period. The combination of the swells and offshore
winds will create a high risk of dangerous rip currents
continuing.

Rip Currents: Strengthening WNW winds will occur along the SC and GA
coast tomorrow. Swells will arrive along the beaches with a 14-16
period. The combination of the swells and offshore winds will create
a high risk of rip currents.

&&

.HYDROLOGY...
Hurricane Florence will make landfall along the southeastern
North Carolina coast by dawn this morning. Through Saturday,
Florence is forecast to slowly track generally west across the
Pee Dee and Midland areas of South Carolina. Bands of torrential
rainfall will rotate across the broad circulation associated
with Florence. At this time, the bands will gradually become
more frequent across the Charleston Tri-County area later today,
with rainfall rates peaking tonight into Saturday. Rain should
begin to decrease from east to west late Sunday.

Storm total amounts are forecast to range from 4 to 6 inches
across Berkeley, Charleston, and Dorchester Counties, with up to
8 inches near the Santee River and across northern Berkeley
County. Local higher rainfall amounts are expected. The
combination of torrential rainfall rates and potential overlap
with high tide periods could result in flash flooding across
coastal urban areas, including downtown Charleston. In addition,
flash flooding along creeks, streams, and tidal swamps will
become likely and may threaten nearby property, especially
tonight into Saturday, especially along and to the north of the
I-26 corridor.

&&

.TIDES/COASTAL FLOODING...
Blow out tides are possible ahead of Florence as strengthening
offshore winds help push water out during low tide cycles this
evening and early on Saturday morning, only to be replaced with
possible storm surge over the weekend as Florence draws closer.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...High Rip Current Risk through this evening for GAZ117-119-139-
     141.
SC...High Rip Current Risk through this evening for SCZ048>051.
     Hurricane Watch for SCZ045-050-052.
     Tropical Storm Warning for SCZ044-045-050-052.
     Flash Flood Watch through Sunday afternoon for SCZ044-045-050-
     052.
     Storm Surge Watch for SCZ049-050-052.
MARINE...Small Craft Advisory until noon EDT Monday for AMZ352.
     Hurricane Watch for AMZ330-350.
     Tropical Storm Warning for AMZ330-350.
     Small Craft Advisory until 6 AM EDT Sunday for AMZ354.
     Small Craft Advisory until midnight EDT Monday night for
     AMZ374.

&&

NEAR TERM...
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...
MARINE...JMC
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 14, 5:45 AM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
545 AM EDT Fri Sep 14 2018

GAZ117-119-139-141-SCZ048-051-150945-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
545 AM EDT Fri Sep 14 2018

...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Tropical Weather: Hurricane Florence will impact the Southeast coast
this weekend. The impacts to our area will depend on the track of
the storm. Stay tuned to the latest advisories from the National
Hurricane Center concerning Florence.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ049-150945-
Coastal Colleton-
545 AM EDT Fri Sep 14 2018

...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
...STORM SURGE WATCH IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   Storm Surge Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.

Tropical Weather: Hurricane Florence will impact the Southeast coast
this weekend. The impacts to our area will depend on the track of
the storm. Stay tuned to the latest advisories from the National
Hurricane Center concerning Florence.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ050-150945-
Charleston-
545 AM EDT Fri Sep 14 2018

...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...
...STORM SURGE WATCH IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   Storm Surge Watch.
   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-
043-047-150945-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Inland Jasper-
545 AM EDT Fri Sep 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

Tropical Weather: Hurricane Florence will impact the Southeast coast
through the weekend. Stay tuned to the latest forecast concerning
Florence.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Tropical Weather: Hurricane Florence will impact the Southeast coast
through the weekend. Stay tuned to the latest forecast concerning
Florence.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ044-150945-
Dorchester-
545 AM EDT Fri Sep 14 2018

...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-150945-
Inland Berkeley-
545 AM EDT Fri Sep 14 2018

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-150945-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
545 AM EDT Fri Sep 14 2018

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ052-150945-
Tidal Berkeley-
545 AM EDT Fri Sep 14 2018

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...
...STORM SURGE WATCH IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Hurricane Watch.
   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

River Flood Warnings in South Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.